Kuhn-Tucker theorem foundations and its application in mathematical economics
Download full text from publisher
References listed on IDEAS
- S Jay Levy, 2001. "Profits: The Views of Jerome Levy and Michal Kalecki," Journal of Post Keynesian Economics, Taylor & Francis Journals, vol. 24(1), pages 17-30, September.
More about this item
KeywordsKuhn-Tucker conditions; nonlinear optimization; mathematical economics;
- C60 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - General
- C61 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Optimization Techniques; Programming Models; Dynamic Analysis
NEP fieldsThis paper has been announced in the following NEP Reports:
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:50598. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter) or (Rebekah McClure). General contact details of provider: http://edirc.repec.org/data/vfmunde.html .
We have no references for this item. You can help adding them by using this form .